American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12H05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Özcan Kasal and David Pierce. Chains of theories and companionability. Proc. Amer. Math. Soc. 143 (2015) 4937-4949.
Abstract, references, and article information   
View Article: PDF

[2] Andrey Minchenko. On central extensions of simple differential algebraic groups. Proc. Amer. Math. Soc. 143 (2015) 2317-2330.
Abstract, references, and article information   
View Article: PDF

[3] Claude Mitschi and Michael F. Singer. Projective isomonodromy and Galois groups. Proc. Amer. Math. Soc. 141 (2013) 605-617. MR 2996965.
Abstract, references, and article information   
View Article: PDF

[4] Dmitry Trushin. Global sections of structure sheaves of Keigher rings. Proc. Amer. Math. Soc. 140 (2012) 505-511. MR 2846318.
Abstract, references, and article information   
View Article: PDF

[5] Elżbieta Sowa. Picard-Vessiot extensions for real fields. Proc. Amer. Math. Soc. 139 (2011) 2407-2413. MR 2784805.
Abstract, references, and article information   
View Article: PDF

[6] Lourdes Juan and Andy R. Magid. Differential central simple algebras and Picard--Vessiot representations. Proc. Amer. Math. Soc. 136 (2008) 1911-1918. MR 2383496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lourdes Juan and Arne Ledet. On Generic differential $\operatorname{SO}_n$-extensions. Proc. Amer. Math. Soc. 136 (2008) 1145-1153. MR 2367088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael F. Singer. Model theory of partial differential fields: From commuting to noncommuting derivations. Proc. Amer. Math. Soc. 135 (2007) 1929-1934. MR 2286106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Teresa Crespo and Zbigniew Hajto. The Valentiner group as Galois group. Proc. Amer. Math. Soc. 133 (2005) 51-56. MR 2085152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M'hammed El Kahoui. Constants of derivations in polynomial rings over unique factorization domains. Proc. Amer. Math. Soc. 132 (2004) 2537-2541. MR 2054777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lourdes Juan. Pure Picard-Vessiot extensions with generic properties. Proc. Amer. Math. Soc. 132 (2004) 2549-2556. MR 2054779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paulo Brumatti, Yves Lequain, Daniel Levcovitz and Aron Simis. A note on the Nakai conjecture. Proc. Amer. Math. Soc. 130 (2002) 15-21. MR 1855614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Brian Coomes. On the torsion part of ${\bf C}\sp {[n]}$ with respect to the action of a derivation . Proc. Amer. Math. Soc. 123 (1995) 2191-2197. MR 1273485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hans Schmitt. Operators with nilpotent $p$-curvature . Proc. Amer. Math. Soc. 119 (1993) 701-710. MR 1158007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Wei Li. Remarks on rings of constants of derivations . Proc. Amer. Math. Soc. 107 (1989) 337-340. MR 979220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Leonard Lipshitz and Lee A. Rubel. Corrigendum to: ``A differentially algebraic replacement theorem, and analog computability'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 99} (1987), no.\ 2, 367--372; MR0870803 (88e:12006)] . Proc. Amer. Math. Soc. 104 (1988) 668. MR 962845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Leonard Lipshitz and Lee A. Rubel. A differentially algebraic replacement theorem, and analog computability . Proc. Amer. Math. Soc. 99 (1987) 367-372. MR 870803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] William A. Harris and Yasutaka Sibuya. The $n$th roots of solutions of linear ordinary differential equations . Proc. Amer. Math. Soc. 97 (1986) 207-211. MR 835866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lee A. Rubel and Michael F. Singer. A differentially algebraic elimination theorem with application to analog computability in the calculus of variations . Proc. Amer. Math. Soc. 94 (1985) 653-658. MR 792278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard M. Cohn. Order and dimension . Proc. Amer. Math. Soc. 87 (1983) 1-6. MR 677218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Phyllis J. Cassidy. Differential algebraic group structures on the plane . Proc. Amer. Math. Soc. 80 (1980) 210-214. MR 577745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard M. Cohn. The Greenspan bound for the order of differential systems . Proc. Amer. Math. Soc. 79 (1980) 523-526. MR 572294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michael F. Singer. A class of differential fields with minimal differential closures . Proc. Amer. Math. Soc. 69 (1978) 319-322. MR 0465851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] William Sit. Differential dimension polynomials of finitely generated extensions . Proc. Amer. Math. Soc. 68 (1978) 251-257. MR 480353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert H. Risch. Implicitly elementary integrals . Proc. Amer. Math. Soc. 57 (1976) 1-7. MR 0409427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] D. G. Mead and M. E. Newton. Syzygies in $[y\sp{p}z]$ . Proc. Amer. Math. Soc. 43 (1974) 301-305. MR 0371869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. G. Mead. The equation of Ramanujan-Nagell and $[y\sp{2}]$ . Proc. Amer. Math. Soc. 41 (1973) 333-341. MR 0327725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Carol Wood. The model theory of differential fields of characteristic $p\not=0$ . Proc. Amer. Math. Soc. 40 (1973) 577-584. MR 0329887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Charles M. Walters. An extension of Dedekind's linear independence theorem . Proc. Amer. Math. Soc. 39 (1973) 73-76. MR 0311632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mervin E. Newton. The congruence lemma for $[y\sp{p}z]$ . Proc. Amer. Math. Soc. 38 (1973) 242-246. MR 0321913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia